# SDR ASAA2016010514650

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,361 hours, 9,562 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Handle
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHEAT/FIRE TEST, NR 2 FIRE HANDLE DOES NOT ILLUMINATE AND ENGINE 2 OVERHEAT CAUTION LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED. PERFORMED ENGINE/APU FIRE DETECTION BITE FOUND FAULT NR 2 ENGINE LOOP B UPPER FAN DETECTOR FAULT IAW-800 FIM 26-10-801.  REMOVED ENGINE/APU FIRE DETECTION CONTROL MODULE M279.  INSPECTED RACK CONNECTORS, NO DEFECTS NOTED.  REINSTALLED M279 INOPERATIVE NORMAL IAW AMM 26-10-01. PERFORMED BITE, ALL FAULTS CLEARED.  ENGINE FIRE AND OVERHEAT DETECTOR SYS OPS TEST PASSED.
